Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Have chest tightness and pain, throat tightness, shoulder nerve pain, dizziness, low BP and spondylitis. Cause?

User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 2001
Answered : 1115 Questions
Question
Been to ER 5 times now in 2 years with chest tightness and squeezing, throat tightness, left shoulder nerve pain, armpit pain. And now sharp central chest pain. Had norm stress test and a chest CT with Contrast, 4 ekgs, blood work and xrays and 48 hr holter and echo which only the doppler showed suggestive flow pattern LV impaired relaxation. But doctors always say my heart is not the cause. I have dizziness and low blood pressure that will spiked when im nervous. I do have ankylosing spondylitis and theyre investigating lesions on my brain and last year i had whiplash. My ears crackle when i swallow and this chest pain across my collar bone into my neck and arm is hard to ignore. I feel like its turning me into an anxious person. All symptoms lead to heart attack symptoms and i cant go back to ER. Sometimes it feels like my throat is closing. Please someone give me a comforting answer to what can cause this. Thankyou.
Posted Sat, 14 Sep 2013 in Hypertension and Heart Disease
 
 
Answered by Dr. Jose Ignacio Artero Munoz 2 days later
Brief Answer:
Need some more information

Detailed Answer:
Hello,

Delighted to be able to help.

The first thing to say you that the cardiac pathology is ruled out,all tests are normal.In Ankylosing spondylitis,also of low back pain can appear chest pain and shoulder pain.
Are you taking corticosteroids or other treatment for spondylitis?

Have you been seen by the rheumatologist recently?It is recommended to visit a rheumatologist to rule out that some of your symptoms be caused by espondylitis.

If rheumatic tests are normal , anxiety is another possible diagnosis.

Tightness and central chest pain,pain in various parts of the body,closed and tightness throat,dizziness,blood pressure changes are characteristic symptoms of anxiety.I treat my patients with Paroxetine 20 mg per day+Alprazolam 0,5 mg thrice a day when Anxiety is the diagnosis.Please consult your local doctor for a prescription.

I Hope I have answered your query. If you have any further questions I will be happy to help.If you do not have any clarifications, please don’t forget to evaluate my answer.

I wish you good health.

Regards,
Above answer was peer-reviewed by
 
Follow-up: Have chest tightness and pain, throat tightness, shoulder nerve pain, dizziness, low BP and spondylitis. Cause? 2 hours later
I have anxiety also, normally i have low blood pressure but during anxiety jumps to 151/106. Only for a few min though.

I had 2 MRI's that confirm Ankylosing Spondylitis.

Just these symptoms even include arm pain. Bad nerve pain in the shoulder with chest toghtness.

Had a brain MRI a month ago that shows 10 lesions on my brain which kicked off the whole health anxiety thing. Theyre testing me for MS now too. My whole nervous system seems off! Im dizzy when i sit or turn my head.

:-(
 
 
Answered by Dr. Jose Ignacio Artero Munoz 10 hours later
Brief Answer:
Anxiety

Detailed Answer:
Hello.

Delighted to be able to help.

I think that brain lesions noted on MRI added to the uncertainty of doing more additional tests to rule out MS is causing your anxiety. And that is manifesting as tightness, central chest pain, pain in various parts of the body, closed and tightness throat, dizziness and blood pressure changes.

I have been treating similar patients with paroxetine 20 mg per day+Alprazolam 0,5 mg thrice a day. This combination is are widely used in the treatment of Anxiety. Please consult your local doctor for a prescription.
I hope I have answered your query. If you do not have any clarifications, you can close the discussion and , please ,don’t forget to evaluate my answer.I wish you good health.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor